# SDR UPS99229796

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920612
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-04) ON NR 6 FLAP TRACK AT SPOILER BEAM PAD AND HOLES AND AT FORWARD LUG AND REAR SPAR MOUNT HOLES.  REMOVED NR 6 FLAP TRACK, REMOVED HARDWARE, SENT TO OVERHAUL FACILITY.  RECEIVED OVERHAULED FLAP TRACK, INSTALLED HARDWARE AND INSTALLED OVERHAULED FLAP TRACK ONTO AIRCRAFT PER SRM 51-30-02, AND OHM 20-50-03.
